Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Spectral inclusion and spectral exactness for singular non-self-adjoint Sturm-Liouville problems

Brown, Brian Malcolm and Marletta, Marco 2001. Spectral inclusion and spectral exactness for singular non-self-adjoint Sturm-Liouville problems. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 457 (2005) , pp. 117-139. 10.1098/rspa.2000.0659

Full text not available from this repository.

Abstract

We consider the effect of regularization by interval truncation on the spectrum of a singular non‐self‐adjoint Sturm‐Liouville operator. We present results on spectral inclusion and spectral exactness for the cases where the singularity is in Sims case II or Sims case III. For Sims case I, we present a test for spectral inexactness, which can be used to detect when the interval truncation process is generating spurious eigenvalues. Numerical results illustrate the effectiveness of this test.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Uncontrolled Keywords: Sturm-Liouville problem; eigenvalue problem; non–self–adjoint; spectral inclusion; spectral exactness; titchmarsh-weyl function
Publisher: Royal Society
ISSN: 1364-5021
Last Modified: 04 Jan 2019 20:56
URI: http://orca.cf.ac.uk/id/eprint/13716

Citation Data

Cited 12 times in Google Scholar. View in Google Scholar

Cited 16 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item